Alert archive / Missouri / Flash Flood Warnings in 2017
Flash Flood Warning 22, NWS Paducah, KY
NWS Paducah, KY issued this flash flood warning at Apr 30, 2017, 6:59 AM CDT for 9 counties in Missouri; Jackson County, Illinois. It was in force for 11 hr. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 30, 2017, 6:59 AM CDT (11:59 UTC)
- Expired
- Apr 30, 2017, 5:30 PM CDT
- In force
- 11 hr
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Jackson County, IL, Bollinger County, MO, Butler County, MO, Cape Girardeau County, MO, Carter County, MO, Perry County, MO, Ripley County, MO, Scott County, MO, Stoddard County, MO, Wayne County, MO
The radar
The Paducah radar (KPAH), 136 km from the middle of the area, began a volume at 12:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 30, 7:00 AM CDT | HEAVY RAIN 3.92 | Jackson, MO | SINCE 7 AM SATURDAY MORNING. |
| Apr 30, 7:30 AM CDT | FLASH FLOOD | 7 W Poplar Bluff, MO | KANE CREEK HAS FLOODED AND RESULTED IN SWIFTLY FLOWING WATER OVER A PORTION OF M HIGHWAY NEAR STRINGTOWN. |
| Apr 30, 11:06 AM CDT | HEAVY RAIN 3.4 | E Scott City, MO | 24 HOUR TOTAL ENDING AT 700 AM |
| Apr 30, 11:06 AM CDT | HEAVY RAIN 5 | 7 Nw Poplar Bluff, MO | 24 HOUR TOTAL ENDING AT 700 AM |
| Apr 30, 11:06 AM CDT | HEAVY RAIN 5.45 | 7 Nw Poplar Bluff, MO | 24 HOUR TOTAL ENDING AT 700 AM |
| Apr 30, 12:33 PM CDT | HEAVY RAIN 4.75 | Fruitland, MO | OVERNIGHT TOTAL UP TO 1015 AM |
| Apr 30, 2:06 PM CDT | HEAVY RAIN 3.5 | Cape Girardeau, MO | 24 HOUR STORM TOTAL 3.5+ INCHES |
| Apr 30, 3:45 PM CDT | FLASH FLOOD | Doniphan, MO | RECEIVED CONFIRMATION FROM LOCAL SHERIFFS OFFICE THAT THE BRIDGE OVER THE CURRENT RIVER ON THE WEST SIDE OF DONIPHAN WHICH IS HWY 160/142 HAS BEEN SHUT DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KBYH), launched 00:00Z, 12.0 hours before the alert went out and 265 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1699 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 993 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 137 m²/s²
- 0-3 km storm-relative helicity
- 210 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 11.6
The text
As transmitted.
181
WGUS53 KPAH 301159
FFWPAH
ILC077-MOC017-023-031-035-157-181-201-207-223-301800-
/O.NEW.KPAH.FF.W.0022.170430T1159Z-170430T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Paducah KY
659 AM CDT SUN APR 30 2017
The National Weather Service in Paducah has issued a
* Flash Flood Warning for...
West central Jackson County in southern Illinois...
Bollinger County in southeastern Missouri...
Carter County in southeastern Missouri...
Scott County in southeastern Missouri...
Perry County in southeastern Missouri...
Ripley County in southeastern Missouri...
Wayne County in southeastern Missouri...
Butler County in southeastern Missouri...
Cape Girardeau County in southeastern Missouri...
Stoddard County in southeastern Missouri...
* Until 100 PM CDT Sunday
* At 656 AM CDT, Doppler radar indicated widespread showers and
thunderstorms will continue to produce heavy rain over the warned
area. An additional 1 to 2 inches is possible. Flash flooding will
continue and likely worsen through the morning.
* Some locations that will experience flooding include...
Cape Girardeau, Poplar Bluff, Jackson, Perryville, Dexter, Scott
City, Chaffee, Doniphan, Piedmont, Bloomfield, Marble Hill,
Advance, Oran, Benton, Van Buren, Greenville, Wappapello Lake Area,
Sam A Baker State Park, Puxico and Morley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3709 9122 3705 9078 3727 9073 3731 9015
3764 9015 3787 8994 3791 8985 3769 8952
3754 8952 3740 8942 3729 8952 3710 8941
3663 9015 3650 9022 3650 9113 3682 9112
3683 9122
$$
DRS1 follow-up statement
316
WGUS53 KPAH 301729
FFWPAH
ILC077-MOC017-023-031-035-157-181-201-207-223-302230-
/O.EXT.KPAH.FF.W.0022.000000T0000Z-170430T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Paducah KY
1229 PM CDT SUN APR 30 2017
The National Weather Service in Paducah has extended the
* Flash Flood Warning for...
West central Jackson County in southern Illinois...
Bollinger County in southeastern Missouri...
Carter County in southeastern Missouri...
Scott County in southeastern Missouri...
Perry County in southeastern Missouri...
Ripley County in southeastern Missouri...
Wayne County in southeastern Missouri...
Butler County in southeastern Missouri...
Cape Girardeau County in southeastern Missouri...
Stoddard County in southeastern Missouri...
* Until 530 PM CDT
* At 1226 PM CDT, trained weather spotters and local emergency
management reported 4 to 5 inches across portions of the warned
area had already fallen. Spotters also reported creeks and streams
still at or above bankfull in some locations, with numerous
reports of flooded roadways still ongoing. Given continuing
rainfall, and a threat of even isolated heavier rain showers still
possible, the flash flood warning has been extended through the
remainder of the afternoon into the early evening hours.
* Some locations that will experience flooding include...
Cape Girardeau, Poplar Bluff, Jackson, Perryville, Dexter, Scott
City, Chaffee, Doniphan, Piedmont, Bloomfield, Marble Hill,
Advance, Oran, Benton, Van Buren, Greenville, Wappapello Lake Area,
Sam A Baker State Park, Puxico and Morley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3709 9122 3705 9078 3727 9073 3731 9015
3764 9015 3787 8994 3791 8985 3769 8952
3754 8952 3740 8942 3729 8952 3710 8941
3663 9015 3650 9022 3650 9113 3682 9112
3683 9122
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this flash flood warning went out at Apr 30, 6:38 AM CDT, 21 minutes earlier.
Area forecast discussion, Apr 30, 6:38 AM CDT, 21 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
638 AM CDT Sun Apr 30 2017
.UPDATE...
Updated aviation section for 12z taf issuance
&&
.SHORT TERM...(Today through Tuesday night)
Issued at 400 AM CDT Sun Apr 30 2017
Large MCS over Missouri and Arkansas has spread quickly eastward
at 50 knots into southern IL and western KY early this morning.
This rapid movement was not forecast by any of the models.
Isolated damaging winds along the leading edge have prompted the
issuance of a few warnings overnight. A large area of stratiform
rain has encompassed areas of southeast Missouri and southern
Illinois that have been deluged with 4 to 9 inches over the past
couple days. Therefore, a serious flood situation has evolved. A
record flood crest is predicted on the Current River in the Ozark
foothills, and the river is already within a foot of that record.
Fortunately, today is the final day of the MCS train. A cold front
will sweep east across the region late this afternoon and this
evening. Some showers and isolated storms may linger much of the
night in the Pennyrile region of west Kentucky. Cooler air will
arrive, with lows around 50 tonight. The dry air will hang on
through Tuesday. It will be noticeably cooler Monday, with highs
60 to 65 under lots of wrap-around low clouds beneath the
occluding low to our north. Temps will rebound into the 70's on
Tuesday as plenty of sun returns.
.LONG TERM...(Wednesday through Saturday)
Issued at 400 AM CDT Sun Apr 30 2017
Another storm system will affect our region on Wednesday and
Wednesday night. Rainfall amounts should not compare to the
excessive amounts over the past couple of days. However, they will
be hydrologically significant. WPC guidance for Wednesday and
Thursday indicates storm totals of 1 to 2 inches. It appears we
will be on the cool and stable side of this low, which will track
eastward across Tennessee. Although some isolated elevated
convection is possible, there is not expected to be a repeat of
MCS activity, which often dumps prolific rainfall amounts on our
region. Highs may end up below model guidance if widespread rain
materializes. At this time, the forecast calls for highs mainly in
the 60's both days.
Friday into Saturday, mainly dry conditions are expected as the
low tracks away from our region. However, some lingering isolated
showers are possible in the cool and unstable cyclonic flow.
Temperatures will remain cool, although increasing sunshine will
make 70 degrees attainable by Saturday.
&&
.AVIATION...
Issued at 638 AM CDT Sun Apr 30 2017
Main forecast issue is timing the periods of heaviest rain and
thunderstorms today. Radar indicates widespread rain and
thunderstorms extending back into the Ozarks of Missouri and
Arkansas. Movement is more toward the north than the east, which
suggests any improvement will be slow to occur today. In fact,
periods of ifr appear increasingly likely. The duration and timing
of ifr conditions is not certain enough to include in tafs at this
time. Winds will become gusty from the south today.
Generally improving conditions are expected tonight in the wake of a
cold front. Vfr conditions are expected at all sites. Winds will
shift into the southwest tonight as skies clear.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
IL...Flash Flood Watch through late tonight for ILZ075>078-080>094.
MO...Flash Flood Watch through late tonight for MOZ076-086-087-100-
107>112-114.
IN...Flash Flood Watch through late tonight for INZ081-082-085>088.
KY...Flash Flood Watch through late tonight for KYZ001>005-014-018-
019.
&&
SHORT TERM...MY
LONG TERM...MY
AVIATION...MYHazardous weather outlook, Apr 30, 4:40 AM CDT, 2 hours 19 minutes before
Hazardous Weather Outlook National Weather Service Paducah KY 440 AM CDT Sun Apr 30 2017 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-010945- Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton- White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope- Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh- Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves- Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell- Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean- Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter- Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid- 440 AM CDT Sun Apr 30 2017 ...Serious flood situation continues to unfold across southeast Missouri and southern Illinois... This Hazardous Weather Outlook is for portions of southern Illinois, southwest Indiana, western Kentucky, and southeast Missouri. .DAY ONE...Today and Tonight Widespread moderate to heavy rainfall amounts are expected again today, which will aggravate ongoing major flooding conditions across southeast Missouri and southern Illinois. A Flash Flood Watch remains in effect through late tonight for southeast Missouri, southern Illinois, southwest Indiana, and several counties in western Kentucky that border those states. Please refer to the Flash Flood Watch for more details. There is also a slight risk of severe thunderstorms today into this evening. The primary hazard will be isolated damaging winds. A brief tornado or two is possible, along with isolated large hail. .DAYS TWO THROUGH SEVEN...Monday through Saturday Widespread rainfall is expected Wednesday into Thursday. At this time, rainfall totals are forecast to average one to two inches. This rainfall will likely slow the recession of floodwaters from this weekends very heavy rain. Isolated thunderstorms are also possible with this system, but they are not expected to be severe. However, thunderstorms could produce locally heavy rainfall that might produce flash flooding given the saturated ground in some areas. .SPOTTER INFORMATION STATEMENT... Spotter activation may be requested today or early tonight for thunderstorms. Spotters are requested to report any flooding conditions or excessive rainfall amounts. York
In the hours before
Local storm report, Apr 30, 2:51 AM CDT, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
251 AM CDT SUN APR 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 AM FLASH FLOOD 5 ENE GRANDIN 36.86N 90.74W
04/30/2017 CARTER MO DEPT OF HIGHWAYS
HWY K IN SOUTHEAST PART OF COUNTY CLOSED NORTH OF HWY B
DUE TO WATER OVER THE ROADWAY.
0215 AM FLASH FLOOD 2 W HARVIELL 36.66N 90.51W
04/30/2017 BUTLER MO LAW ENFORCEMENT
NUMEROUS COUNTY ROADS IN SOUTHERN PART OF COUNTY ARE
IMPASSABLE DUE TO HIGH WATER INCLUDING A PORTION OF HWY
160.
0215 AM FLASH FLOOD 2 S MILL SPRING 37.04N 90.68W
04/30/2017 WAYNE MO LAW ENFORCEMENT
NUMEROUS ROADS IN THE COUNTY CLOSED DUE TO HIGH WATER
INCLUDING HIGHWAY 49 SOUTH OF MILL SPRING. OTHER ROADS
INCLUDE SECTIONS OF HIGHWAYS 143, 34, FF, KK, A, AND C.
0225 AM FLASH FLOOD FAIRDEALING 36.66N 90.62W
04/30/2017 RIPLEY MO LAW ENFORCEMENT
HWY 160 EAST AT BUTLER COUNTY LINE AND ALSO IN
FAIRDEALING HAS WATER OVER THE ROADWAY. COUNTY RD JJ HAS
WATER OVER ROAD.
&&
SPLocal storm report, Apr 30, 3:03 AM CDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
303 AM CDT SUN APR 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM FLASH FLOOD 2 ENE LEORA 37.03N 89.95W
04/30/2017 STODDARD MO DEPT OF HIGHWAYS
COUNTY ROAD K CLOSED DUE TO WATER OVER ROADWAY BETWEEN
COUNTY ROADS M AND BB.
&&
SPSpecial weather statement, Apr 30, 3:17 AM CDT, 3 hours 42 minutes before
Special Weather Statement National Weather Service Paducah KY 317 AM CDT SUN APR 30 2017 ILZ090-094-KYZ001>008-011-MOZ112-300900- Massac IL-Pope IL-Carlisle KY-Marshall KY-McCracken KY-Ballard KY- Graves KY-Fulton KY-Hickman KY-Lyon KY-Livingston KY-Mississippi MO- 317 AM CDT SUN APR 30 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MASSAC... SOUTHEASTERN POPE...EAST CENTRAL FULTON...LIVINGSTON...NORTHWESTERN MARSHALL...HICKMAN...CARLISLE...MCCRACKEN...SOUTHEASTERN BALLARD... GRAVES...WEST CENTRAL LYON AND EAST CENTRAL MISSISSIPPI COUNTIES UNTIL 400 AM CDT... At 316 AM CDT, Doppler radar was tracking strong thunderstorms along a line extending from near Bardwell to near Fulgham. Movement was northeast at 70 mph. Half inch hail and winds in excess of 40 mph will be possible with these storms. Locations impacted include... Paducah, Mayfield, Metropolis, Benton, Calvert City, Clinton, Bardwell, Reidland, Lone Oak, Brookport, Massac, Hendron, Burna, Ledbetter, Woodlawn-Oakdale, Fulgham, Lovelaceville, West Paducah, Kuttawa and Wingo. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A severe thunderstorm watch remains in effect until 700 AM CDT for western Kentucky...and southeastern Missouri. LAT...LON 3681 8919 3737 8842 3700 8806 3652 8893 TIME...MOT...LOC 0816Z 233DEG 65KT 3683 8910 3663 8891 DRS
Special weather statement, Apr 30, 4:10 AM CDT, 2 hours 49 minutes before
Special Weather Statement
National Weather Service Paducah KY
410 AM CDT SUN APR 30 2017
KYZ007>013-016-017-301000-
Marshall KY-Calloway KY-Crittenden KY-Christian KY-Lyon KY-
Livingston KY-Caldwell KY-Hopkins KY-Trigg KY-
410 AM CDT SUN APR 30 2017
...SIGNIFICANT WEATHER ADVISORY FOR CALLOWAY...SOUTHEASTERN
LIVINGSTON...SOUTHERN CRITTENDEN...NORTHWESTERN CHRISTIAN...
CALDWELL...EASTERN MARSHALL...TRIGG...SOUTHWESTERN HOPKINS AND LYON
COUNTIES UNTIL 500 AM CDT...
At 410 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles west of Eddyville to 7 miles west of
Land Between The Lakes Area to 8 miles southwest of Murray. Movement
was northeast at 50 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Murray, Princeton, Dawson Springs, Cadiz, Eddyville, Land Between The
Lakes Area, Olney, Creswell, Energy, Farmersville, Cobb, Canton,
Rockcastle, Kuttawa, Hazel, Fredonia, Grand Rivers, Nebo, Aurora and
Hawkins.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A severe thunderstorm watch remains in effect until 700 AM CDT for
western Kentucky.
LAT...LON 3677 8827 3712 8827 3746 8758 3703 8757
3663 8782 3663 8785 3667 8786 3668 8807
3654 8803 3650 8805 3650 8843
TIME...MOT...LOC 0910Z 245DEG 44KT 3706 8820 3680 8820 3651 8839
DRSLocal storm report, Apr 30, 5:55 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
555 AM CDT SUN APR 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 AM HEAVY RAIN POPLAR BLUFF 36.76N 90.41W
04/30/2017 E5.42 INCH BUTLER MO TRAINED SPOTTER
RAINFALL TOTAL IS FROM 8 PM SATURDAY THROUGH 540 AM
SUNDAY
&&
DLLLocal storm report, Apr 30, 6:04 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PADUCAH KY
604 AM CDT SUN APR 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 AM HEAVY RAIN 7 NW POPLAR BLUFF 36.84N 90.50W
04/30/2017 E5.42 INCH BUTLER MO TRAINED SPOTTER
RAINFALL TOTAL IS FROM 8 PM SATURDAY THROUGH 540 AM
SUNDAY
&&
DLLThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 7:04 PM CDT | Flash Flood Warning | PAH | Bollinger, Cape Girardeau, Perry, Wayne | 12 hr |
| Apr 29, 7:10 PM CDT | Severe Thunderstorm Warning | PAH | Carter, Ripley | 23 min |
| Apr 29, 7:32 PM CDT | Severe Thunderstorm Warning | PAH | Butler, Carter, Wayne | 28 min |
| Apr 29, 8:02 PM CDT | Flash Flood Warning | PAH | Bollinger, Butler, Cape Girardeau, Carter, Ripley, Scott and 2 more | 12 hr |
| Apr 29, 9:02 PM CDT | Special Weather Statement | PAH | New Madrid, Stoddard | 43 min |
| Apr 30, 2:28 AM CDT | Special Weather Statement | PAH | Bollinger, New Madrid, Scott, Stoddard | 47 min |
| Apr 30, 2:41 AM CDT | Severe Thunderstorm Warning | PAH | Mississippi, New Madrid | 34 min |
| Apr 30, 3:21 AM CDT | Severe Thunderstorm Warning | PAH | Cape Girardeau, Perry, Scott | 24 min |
| Apr 30, 6:52 AM CDT | Flash Flood Warning | PAH | Cape Girardeau | 11 hr |
| Apr 30, 9:04 AM CDT | Areal Flood Advisory | PAH | Mississippi, New Madrid, Scott, Stoddard | 4 hr |
| Apr 30, 5:31 PM CDT | Areal Flood Warning | PAH | Bollinger, Butler, Cape Girardeau, Carter, Perry, Ripley and 3 more | 12 hr |
| Apr 29, 8:31 PM CDT | Flash Flood Warning | PAH | Gallatin, Hamilton, Hardin, Pope, Saline, White | 4 hr |
| Apr 29, 9:50 PM CDT | Flash Flood Warning | PAH | Alexander, Johnson, Pulaski, Union | 3 hr |
| Apr 30, 12:59 AM CDT | Flash Flood Warning | PAH | Gallatin, Hamilton, Hardin, Pope, Saline, White | 6 hr |
| Apr 30, 3:34 AM CDT | Severe Thunderstorm Warning | PAH | Massac, Pope, Pulaski | 22 min |
| Apr 30, 9:16 AM CDT | Flash Flood Warning | PAH | Edwards, Hamilton, Jefferson, Perry, Wabash, Wayne and 1 more | 8 hr |
| Apr 30, 10:41 AM CDT | Flash Flood Warning | PAH | Hardin, Johnson, Massac, Pope, Saline | 8 hr |
| Apr 30, 11:52 AM CDT | Flash Flood Warning | PAH | Gallatin, Hardin | 3 hr |
| Apr 30, 1:25 PM CDT | Special Weather Statement | PAH | Massac, Pulaski | 35 min |
| Apr 30, 1:33 PM CDT | River Flood Warning | PAH | Massac, Pope | 17 days |
| Apr 30, 3:03 PM CDT | Areal Flood Advisory | PAH | Gallatin | 3 hr |
| Apr 30, 5:40 PM CDT | Areal Flood Warning | PAH | Edwards, Franklin, Hamilton, Jackson, Jefferson, Perry and 5 more | 12 hr |
| Apr 30, 5:47 PM CDT | Areal Flood Warning | PAH | Johnson, Massac, Pope, Union | 12 hr |
Nearby
Flash Flood Warnings in Missouri, 2017Flash Flood Warnings in Illinois, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.